# SDR SIMA20121203004

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 31,077 hours, 28,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLIGHT ATTENDANT’S FLASHLIGHT HOLDER BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED SERVICEABLE FLASHLIGHT HOLDER. THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
